O pewnym zagadnieniu dzielników Ramanujana

Arnold Walfisz

Prace Matematyczno-Fizyczne (1928-1929)

  • Volume: 35, Issue: 2, page 101-126

How to cite


Walfisz, Arnold. "O pewnym zagadnieniu dzielników Ramanujana." Prace Matematyczno-Fizyczne 35.2 (1928-1929): 101-126. <http://eudml.org/doc/215462>.

author = {Walfisz, Arnold},
journal = {Prace Matematyczno-Fizyczne},
language = {pol},
number = {2},
pages = {101-126},
title = {O pewnym zagadnieniu dzielników Ramanujana},
url = {http://eudml.org/doc/215462},
volume = {35},
year = {1928-1929},

AU - Walfisz, Arnold
TI - O pewnym zagadnieniu dzielników Ramanujana
JO - Prace Matematyczno-Fizyczne
PY - 1928-1929
VL - 35
IS - 2
SP - 101
EP - 126
LA - pol
UR - http://eudml.org/doc/215462
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.